# SDR UALA2013041502593

- Difficulty date: April 14, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 62,830 hours, 23,271 cycles
- Engine: Iae V2527A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Detached
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRANGE PIECE OF METAL PROTRUDING FROM NR 1 ENGINE JUST BEHIND DRAIN VENT.  OPENED FAN COWLING, WAS ABLE TO SEE A LOOSE LATCH MECHANISM.  THAT HAS BEEN PROPERLY SECURED.  CHECKED ALL THE OTHER LATCHES, FOUND SECURE.  CLOSED AND LATCHED THE FAN COWL.  PROPERLY SECURED.  OK TO CONTINUE.
